← Return to gabapentin causing muscle pain and cramps

Discussion
sadeyes (@sadeyes)

gabapentin causing muscle pain and cramps

Chronic Pain | Last Active: Mar 4 7:35pm | Replies (19)

Comment receiving replies
@leanna55

Gabipentin/Lyrica overstimulated my nerve endings causing my pain to intensify. It also caused my antidepressant to stop working.

Jump to this post


Replies to "Gabipentin/Lyrica overstimulated my nerve endings causing my pain to intensify. It also caused my antidepressant to..."

don't know why you were given both. they are the same thin g. always look it up on PC Sorry your hurting. I know the pain. I have Fibromyalgia Neuropathy. Arthritis in almost every joint.I will send good thoughts your way.Talk to a different t Doc. You must be your own advocate. don't just blindly take what they say. Ask what the RX is and get it in your Han d, then google it. then if you think its for youfill the RX. NONE OF US CAN GIV MEDICAL ADVICE. only suggestions from our own experiences. Stay Safe